# SDR LS1R072919

- Difficulty date: May 9, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N765KV
- Make and model: Hughes 369E
- Aircraft serial: 0082E
- Aircraft time: 13,992 hours
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 10614950
- Part serial: 99492403
- Condition: Unserviceable
- Location: Engine
- Part time: 952 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER IS UNSERVICEABLE.
